RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 99–105 (Mi mz4761)  

This article is cited in 2 scientific papers (total in 2 papers)

Subnormal structure of two-dimensional linear groups over 6-primitive rings

S. Tazhetdinov


Full text: PDF file (578 kB)

English version:
Mathematical Notes, 1992, 52:4, 1058–1062

Bibliographic databases:

Received: 04.11.1991

Citation: S. Tazhetdinov, “Subnormal structure of two-dimensional linear groups over 6-primitive rings”, Mat. Zametki, 52:4 (1992), 99–105; Math. Notes, 52:4 (1992), 1058–1062

Citation in format AMSBIB
\Bibitem{Taz92}
\by S.~Tazhetdinov
\paper Subnormal structure of two-dimensional linear groups over 6-primitive rings
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 99--105
\mathnet{http://mi.mathnet.ru/mz4761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203958}
\zmath{https://zbmath.org/?q=an:0831.20063}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 1058--1062
\crossref{https://doi.org/10.1007/BF01210442}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500031}


Linking options:
  • http://mi.mathnet.ru/eng/mz4761
  • http://mi.mathnet.ru/eng/mz/v52/i4/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Tazhetdinov, “Subnormal Structure of Two-Dimensional Linear Groups over Full Rings”, Math. Notes, 71:6 (2002), 844–850  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020